# SDR USAA920081301

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,861 hours, 41,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 923 - FWD FLT ATTENDANT LOWER FLASHLIGHT INOP.  MX REPLACED FWD F/A FLASHLIGHT.  OPERATIONAL TEST WAS GOOD.  (S)
